RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1969, Volume 6, Issue 2, Pages 249–255 (Mi mz6929)  

This article is cited in 2 scientific papers (total in 2 papers)

Systems of difference equations with localized effect of right side

V. S. Ryaben'kii

Institute for Applied Mathematics, USSR Academy of Sciences

Abstract: Criteria are obtained which state that a system of difference equations with constant coefficients must possess Green matrices whose norms exponentially decrease with an increase in the node coordinates. The Green formula in any network region is obtained for systems satisfying these criteria.

Full text: PDF file (477 kB)

English version:
Mathematical Notes, 1969, 6:2, 603–606

Bibliographic databases:

UDC: 518
Received: 18.11.1968

Citation: V. S. Ryaben'kii, “Systems of difference equations with localized effect of right side”, Mat. Zametki, 6:2 (1969), 249–255; Math. Notes, 6:2 (1969), 603–606

Citation in format AMSBIB
\Bibitem{Rya69}
\by V.~S.~Ryaben'kii
\paper Systems of difference equations with localized effect of right side
\jour Mat. Zametki
\yr 1969
\vol 6
\issue 2
\pages 249--255
\mathnet{http://mi.mathnet.ru/mz6929}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=251391}
\zmath{https://zbmath.org/?q=an:0223.39003}
\transl
\jour Math. Notes
\yr 1969
\vol 6
\issue 2
\pages 603--606
\crossref{https://doi.org/10.1007/BF01093707}


Linking options:
  • http://mi.mathnet.ru/eng/mz6929
  • http://mi.mathnet.ru/eng/mz/v6/i2/p249

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. S. Ryaben'kii, “On systems of difference equations on polyhedra”, Math. USSR-Sb., 8:1 (1969), 73–85  mathnet  crossref  mathscinet  zmath
    2. V. S. Ryaben'kii, “The method of intrinsic boundary conditions in the theory of difference boundary value problems”, Russian Math. Surveys, 26:3 (1971), 117–176  mathnet  crossref  mathscinet  zmath
  • Математические заметки Mathematical Notes
    Number of views:
    This page:128
    Full text:52
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020